Google Scholar: cites
Co-Fredholm operators. IV
Bercovici, H.

Data: 1990
Resum: The purpose of this paper is to develop, in the context of operators of class Co, a theory of Fredholm complexes analogous to that in [6], including an index stability result under perturbations. As a by-product, a simple proof of the additivity of the index for Co-FYedholm operators will be given.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 34 n. 2 (1990) p. 277-290, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37633
DOI: 10.5565/PUBLMAT_34290_07


14 p, 371.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-05-12, darrera modificació el 2021-08-22



   Favorit i Compartir